# SDR DALA2024101009902

- Difficulty date: October 6, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,590 hours, 31,317 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EVIDENCE ON EXTERNAL CUT OUT OUTBD/INBD UPPER CORNERS OF WINDOW NO. 1 LH AT EXTERNAL FUSELAGE AREA. PERMANENT REPAIR LHS ON EXTERNAL CUT OUT OUTBD/INBD UPPER CORNERS OF LH WINDOW NO. 1 WAS PERFORMED PER ERA NO.619132-14.
